# SDR 06FDEA1320

- Difficulty date: April 6, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 68,946 hours, 22,007 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, AIR MANIFOLD 2 FAIL, LEVEL ONE AIR SYSTEM 2 OFF.  MANIFOLD RED LIGHT ON OVERHEAD MEL, RELEASED FOR SERVICE PER MEL/CDL: 36-23-01-02.  NR 2 MANIFOLD FAIL DETECTION LOOP INOPERATIVE.  TROUBLESHOT PER  FIM 36-23-01, 36-23-04, AND 36-23-09.  CLEARED AIU1 MX PREFLIGHT AND RAN AIR SYSTEM TEST.  TEST FAILED AND AIU 1 CURRENT FAULT SHOWED "314211 NO LOOP 2   INPUT RECEIVED DURING PREFLT TEST-P (FIM FAULT CODE 36-23-09)."       R & R NR 2 MANIFOLD FAILURE DETECTION CONTROLLER M/M 36-23-01-4.  OPS CHECK SYSTEM DURING ENGINE RUN PER MD10 JRH, NO PROBLEMS NOTED.  AIRCRAFT OK FOR SERVICE.
